# SDR ABXA9700315

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118778
- Condition: Cracked
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE STA 1231 FRAME WAS FOUND CRACKED AT LONGERON 2 RT.  REPAIRED IAW DC-9 SRM 51-10-2 AND 51-10-5.
